# SDR AT0100233

- Difficulty date: November 1, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: K2081746009G
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT ASSEMBLY LOOSE AT SEAT 24.  REMOVED AND REPLACED LIGHT FAIRING ON SEAT 24 IAW B717 MM 25-23.
